×

zbMATH — the first resource for mathematics

Craig interpolation theorem for classical propositional logic with some probability operators. (English) Zbl 1265.03033
The reviewer introduced a conservative extension of classical propositional logic with some probability operators and proved the corresponding completeness and decidability theorems [Publ. Inst. Math., Nouv. Sér. 53(67), 1–3 (1993; Zbl 0799.03018)]. The author proves Robinson consistency and Craig interpolation for this logic.

MSC:
03C40 Interpolation, preservation, definability
03C80 Logic with extra quantifiers and operators
PDF BibTeX Cite